# SDR AALA20171020002

- Difficulty date: October 19, 2017
- Submitted: October 21, 2017
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 25,072 hours, 9,889 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Condition: Unreliable
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  DURING DESCENT, LEFT FLAP NEEDLE ON FLAP POSITION INDICATOR BEGAN TO MIGRATE AWAY FROM THE UP POSITION CREATING A L/R NEEDLE SPLIT.  UNEVENTFUL LANDING WITH TRAILING EDGE FLAPS UP.  REMOVED AND REPLACED FLAP POSITION INDICATOR PER AMM 27-58-02 AND FLAP/SLAT ELECTRONICS UNIT PER AMM 27-51-01 (AALA201710209018) .  OPERATIONAL CHECK GOOD.
